# SDR 96ZZZX3765

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1989Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0389
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bellcrank
- Part number: 17121421
- Condition: Worn
- Location: Elevator Trim
- Part time: 3,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-BUY INSPECTION, FOUND STABILATOR TRIM TAB TO HAVE EXCESSIVE FREE PLAY.  THE BELLCRANK AT THE STABILATOR WAS WORN.  THE BOLT HOLES WERE ENLARGED AND THE RIVETS ATTACHING THE STIFFENER WERE LOOSE.  SUBMITTER SUGGESTS CLOSE INSPECTION OF FLIGHT CONTROLS DURING ALL INSPECTIONS.
